Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 32, Number 1

All articles in this issue are freely accessible.

Numbers of representations of integers in a certain triad of ternary quadratic forms
E. T. Bell.
Trans. Amer. Math. Soc. 32 (1930), 1-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501523
Concerning non-dense plane continua
J. H. Roberts.
Trans. Amer. Math. Soc. 32 (1930), 6-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501524
Pairs of rectilinear congruences with generators in one-to-one correspondence
Alexander J. Cook.
Trans. Amer. Math. Soc. 32 (1930), 31-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501525
On the solution of the equations of elastic equilibrium suitable for elliptic boundaries
Suddhodan Ghosh.
Trans. Amer. Math. Soc. 32 (1930), 47-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500515
On the unilateral equation in matrices
William E. Roth.
Trans. Amer. Math. Soc. 32 (1930), 61-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501526
On the zeros of linear partial fractions
Morris Marden.
Trans. Amer. Math. Soc. 32 (1930), 81-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501527
On differential equations admitting polygenic integrals
Georges Calugaréano.
Trans. Amer. Math. Soc. 32 (1930), 110-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501528
Divergent series and singular points of ordinary differential equations
George D. Birkhoff and Frederic R. Bamforth.
Trans. Amer. Math. Soc. 32 (1930), 114-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501529
Cut points of connected sets and of continua
G. T. Whyburn.
Trans. Amer. Math. Soc. 32 (1930), 147-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501530